# SDR DALA2024050104851

- Difficulty date: May 1, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 69,273 hours, 26,029 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 AD - 01 DISBOND WAS FOUND ON UPPER SKIN AT TRAILING EDGE WEDGE OF LE SLAT 6 OF 12.1IN LENGTH AND 1.2IN WIDTH AT WS 200. IN REFERENCE TO JOB 059-0001. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00089: TRAILING EDGE WEDGE OF LE SLAT 6 WAS REPAIRED PER B757-200 SRM 51-70-10-2R PROCEDURE REPAIR GENERAL AND B757-200 SRM 57-43-02-2R PROCEDURE 1 REPAIR 1. (0320717)
